Ask Homeopathy Experts

Treatment for side-effects of Gardasil vaccine

A useful article about Treatment for side-effects of Gardasil vaccine.Full details about Treatment for side-effects of Gardasil vaccine

Posted by: Julie Weppler

My daughter received the gardasil vaccine and is having many side effects. These include 24 hour headaches, hair loss, constant stomach pains, syncope episodes, numbness in her limbs and many more issues. How do I go about finding a way to use homeopathic treatments to help her. We are not getting anywhere with medical doctors.


Hello,
Please find a good classical homeopath in your area also well versed in miasmatic treatment to help you with treating these vaccine side effects. You will have to be patient but over a few years of treatment, she will get better.
All the best,
d.r leela

About the author

Leela D'Souza

Leela D'Souza

Leela D'Souza-Francisco, MD (Hom), CIH (Cardiology) is a Mumbai-based homeopathic professional whose experience includes intensive graduate medical training at India's leading homeopathic medical institution in Mumbai, completed in 1990. She completed her MD (Hom) from MUHS, Nashik in 2008 with a Dissertation entitled "Emergency Management in Homeopathy". She obtained a post graduate MSc (Homeopathy) degree from UCLAN, UK in 2009 with a Dissertation entitled "How Can We Develop Suitable Clinical Trials for Research in Classical Homeopathy". Her present interests include management of in-patients in homeopathic hospitals, and clinical research in classical homeopathy. She has been in practice for over 20 years and is online at www.homeopathy2health.com for the last 15 years. Presently she is Consulting Homeopathic Physician, with specialization in Cardiology at Holy Family Hospital, Bandra, Mumbai.
Visit Dr. Leela D'Souza at her website : http://www.homeopathy2health.com/member.htm
and contact her at: [email protected]

Leave a Comment